MathSciNet Relay Station
MathSciNet bibliographic data
MR1436781 (98f:33012) 33C20
Krupnikov, E. D.; Kölbig, K. S. Some special cases of the generalized hypergeometric function ${}\sb {q+1}F\sb q$. J. Comput. Appl. Math. 78 (1997), no. 1, 79–95.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement